# SDR R61A2019062520646

- Difficulty date: June 22, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N411YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000374
- Aircraft time: 14,661 hours, 9,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 011960
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 11,213 hours, 7,630 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT INOPERATIVE CEILING AT ROW 15.  R & R THE NR 3 BATTERY POWER UNIT IAW AMM 33-50-01.
